# SDR ASOA05316

- Difficulty date: April 7, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Light, Bruce
- Component part number: BC10020004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE 2ND OVERHEAD EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINT REMOVED AND REPLACED THE LAMP IN THE 2ND OVERHEAD EMERGENCY LIGHT.  OPS CHECK GOOD.  AC OK FOR SERVICE.  (K)
